# SDR SWAA2021121344861

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - CLIP LOCATED BS500C FWD FACE AND BTW STR25L TO STR26L AT FWD CARGO COMPARTMENT ; 2021-525839 / [01] REPLACED ANGLE-CLIP LOCATED BS500C FWD FACE AND BTW STR25L TO STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING # 143A7505 REV B. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED ANGLE-CLIP LOCATED BS500C FWD FACE AND BTW STR25L TO STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING # 143A7505 REV B.  RII ACCOMPLISHED  SEE INDIVIDUAL SIGNOFFS BELOW.
